MAUDE Adverse Event Report: ICU Medical Nederland B.V. Portex BLUSelect SuctionAid Cuffed Tracheostomy Tube; Tube, tracheostomy (w/wo connector)

ICU Medical Nederland B.V. Portex BLUSelect SuctionAid Cuffed Tracheostomy Tube; Tube, tracheostomy (w/wo connector)
Catalog Number 101/563/070
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the trach tube was faulty and balloon constantly deflated during use with patient.Tube in-situ.Medical intervention was required.There was unknown patient harm or adverse event reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.

Brand Name
Portex BLUSelect SuctionAid Cuffed Tracheostomy Tube
Common Device Name
Tube, tracheostomy (w/wo connector)
Manufacturer (Section D)
ICU Medical Nederland B.V.
bijsterhuizen 22 ¿ 08
wijchen gelderland NA 6604 LD
NL  6604 LD
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50809421
Report Number3012542015-2026-00038
Device Sequence Number8543196
Product Code BTO
UDI-Device Identifier15019517103403
UDI-Public(01)15019517103403
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryAS
PMA/510(K) Number
Unknown
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101/563/070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown